Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Headaches, sleeplessness and crawling feeling on the body after taking oxycodone. Side effect?

my doctor prescribed me Oxycodone 20 mg pills, and for the first few days they were ok. then after about a week they started having me feeling funny. I mean like I could not sleep, my nerves were going hay wire, I would have t o shake myself to try and feel ok. It felt like something was crawling inside me and they gave me headaches. is this normal for these pills.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Yes it is normal for Oxycodone to cause these side effects as it is an opiate class of drugs.
I would like to know for what ailment you were prescribed this drug.
Are you on regular oxycodone or it is only just recently started.
once you can describe your symptoms your medication can be modified depending upon the available medications.

Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor